# SDR P5CA9700134

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B UPPER WING PANEL TRAILING EDGE HAS LIGHT CORROSION IN SEVERAL SPOTS.  HAND CLEANED PANEL REMOVED SURFACE CORROSION AND TREATED IAW SRM 51-10-01 AND 51-10-02.
